# SDR 39LA2012122100001

- Difficulty date: December 21, 2012
- Submitted: December 27, 2012
- Operation: General aviation
- Aircraft: N511AV
- Make and model: Bombdr DHC8400
- Aircraft serial: 051
- Aircraft time: 55,944 hours, 61,573 cycles
- Engine: Pwa PW121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AT V1 AND CLIMB OUT NR 2 ENGINE TORQUE FLUCTUATED PLUS OR MINUS 5 PERCENT FROM TORQUE SETTING. FLUCTUATION WAS NOT AN INDICATOR ISSSUE. MALFUNCTION CONTINUED TO OCCUR WITH ENGINE CONTROL UNIT (ECU) SET TO NORMAL.  NO OTHER INDICATIONS NOTED.  PERFOMRED ENGINE GROUND RUNS AND ENGINE TRIM CHECKS WITH ENGINES RUNNING.  BOTH ENGINES, NR 1 AND NR 2 OPERATED NORMAL.  NO ENGINE TORQUE OR OTHER FLUCTUATIONS NOTED.
